• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 2 HYALURIONIC ACID DERMAL FILLER GEL

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE SA TEOSYAL RHA 2 HYALURIONIC ACID DERMAL FILLER GEL Back to Search Results
Model Number NOT APPLICABLE
Device Problem Adverse Event Without Identified Device or Use Problem (2993)
Patient Problems Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Injection Site Reaction (4562); Swelling/ Edema (4577)
Event Date 02/07/2021
Event Type  Injury  
Event Description
According to the received information, the patient was injected with rha2 in her lips and chin. On (b)(6) 2021 the consumer woke up in the middle of the night at 3 am and reported that she experienced an allergic reaction further clarified as "her face, lips, jaws, and tongue were swollen. The patient then took an unknown amount of benedryl and visited the emergency room, in which she was treated with additional doses of benadryl, prednisone, and iv pepcid. The patient left the emergency room the same day. The patient noted that she had gotten a foster dog the night before on (b)(6) 2021, and has since returned the dog, but stated that her allergic symptoms have persisted. The patient further clarified that the allergic reaction was localized in her face, and that on (b)(6) 2021, 11 days following the injection of rha 2, she stated her chin had become red, lumpy and itchy. On (b)(6) 2021, the patient was injected with hylanex/hyaluronidase to dissolve the filler, but it is unknown in which locations the hyaluronidase was injected. Following the injection of hylanex, the patient still had a couple of firm lumps in her lips (one on the top lip and a couple on the bottom lip. The patient continues to treat with benadryl, although she clarified she is taking less benadryl at the time of this report 5:00 pm on (b)(6) 2021. She stated she has two more dose of prednisone to take. The outcome of the events of allergic reaction, lip swelling, chin swelling, face swelling, and tongue swelling were resolving. The outcome of the event of red chin was not recovered. The outcome of the events of itchy chin and firm lumps on lips was unknown.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameTEOSYAL RHA 2
Type of DeviceHYALURIONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon, 105
geneva, CH 12 03
SZ CH 1203
Manufacturer (Section G)
SAME AS CONTACT OFFICE
Manufacturer Contact
fiona di folco
rue de lyon, 105
geneva, CH120-3
SZ   CH1203
MDR Report Key11444521
MDR Text Key248816706
Report Number3005975625-2021-00020
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
PMA/PMN Number
P170002
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type company representative
Type of Report Initial
Report Date 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received03/09/2021
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Model NumberNOT APPLICABLE
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberTP30L-202414B
Was Device Available for Evaluation? No Answer Provided
Was the Report Sent to FDA?
Event Location No Information
Date Manufacturer Received02/09/2021
Was Device Evaluated by Manufacturer? Device Not Returned to Manufacturer
Date Device Manufactured06/13/2020
Is the Device Single Use? Yes
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage Initial

Patient Treatment Data
Date Received: 03/09/2021 Patient Sequence Number: 1
-
-